Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quantum probability spaces


Author: Stanley P. Gudder
Journal: Proc. Amer. Math. Soc. 21 (1969), 296-302
MSC: Primary 81.60; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0243793-1
MathSciNet review: 0243793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. P. Gudder, Uniqueness and existence properties of bounded observables, Pacific J. Math. 19 (1966), 81-93, 588-589. MR 0201146 (34:1030)
  • [2] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [3] G. W. Mackey, The mathematical foundations of quantum mechanics, Benjamin, New York, 1963.
  • [4] J. C. T. Pool, Simultaneous observability and the logic of quantum mechanics, Ph.D. Thesis, State University of Iowa, Iowa City, Iowa, 1963.
  • [5] P. Suppes, The probabilistic argument for a non-classical logic for quantum mechanics, Philos. Sci. 33 (1966), 14-21. MR 0215575 (35:6415)
  • [6] V. S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15 (1962), 189-217; correction, loc. cit. 18 (1965). MR 0163616 (29:917)
  • [7] -, Geometry of quantum theory, Vol. 1, Van Nostrand, Princeton, N. J., 1968.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.60, 60.00

Retrieve articles in all journals with MSC: 81.60, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243793-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society